Constantin, Olivia (2010) A joint similarity problem for n -tuples of operators on vector-valued Bergman spaces. Journal of Functional Analysis, 258 (8). pp. 2682-2694. ISSN 0022-1236.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We investigate n-tuples of commuting Foias–Williams/Peller type operators acting on vector-valued weighted Bergman spaces. We prove that a commuting n-tuple of such operators is jointly (completely) polynomially bounded if and only if it is similar to an n-tuple of contractions, if and only if each of the n operators is polynomially bounded.
|Uncontrolled keywords:||Hankel operators; Joint polynomial boundedness; Joint similarity to an n-tuple of contractions; Vector-valued Bergman spaces|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Olivia Constantin|
|Date Deposited:||05 Oct 2012 10:49|
|Last Modified:||25 Jan 2013 15:18|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/31285 (The current URI for this page, for reference purposes)|
- Depositors only (login required):